advertisement
Question
Posted by: Wynand | 2011/04/19

stop smoking effects

i am 46, smoked for 29 years, last ten about 50 a day, stopped smoking for 3 months now, have no craving anymore, but have the following issues: very tired, stomach cramps and sores in my mouth. i am smoking an electronic cigarette with no nicotine, but it is more to keep my hands busy. why all the problems since i stopped, as i haven''t been to a doctor for 10 years while smoking?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Wynand
Electronic cigarette fluid contains propylene glycol which can dry out mucous membranes and cause sores in the mouth. The tiredness and stomach cramps may not be related to your quitting and I suggest you ask your doctor to do a medical examination to check for possible causes like anemia or thyroid problems.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/04/19

Hallo Wynand
Electronic cigarette fluid contains propylene glycol which can dry out mucous membranes and cause sores in the mouth. The tiredness and stomach cramps may not be related to your quitting and I suggest you ask your doctor to do a medical examination to check for possible causes like anemia or thyroid problems.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement